# SDR REXA2022062300392

- Difficulty date: June 22, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 SUB FRAME IS CORRODED FROM STGR 17L - 21L INSTALLED STUB FRAME P/N SH670-31891-3 ON FS 319 BETWEEN STGR 17L - 21L IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01
